# SDR P9R2002F00017

- Difficulty date: November 14, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RT MLG DOOR OPENED, GEAR HANDLE IN OFF POSITION, DOOR RED LIGHTS ON FWD PANEL ILLUMINATED AS WELL AS RT MLG LIGHT. ADUSTED RT MLG RELEASE CABLES IAW MM. OPS CHECKED GOOD.
